[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Need Advice...Sorry so long

I would get to the doctor ASAP.  Have you checked your ketones? Have you
contacted your CDE?  Have you changed your basals? What insulin are you using?
How were your BGs before the last few weeks? We cannot give medical advice
on the list.
I really believe you should call your doctor, like tomorrow and tell your
doc what you have shared here.

At 01:04 PM 05/11/2000 -0400, you wrote:
>Hello everyone...I really need your advice/help/observation. The following
>items have been plaguing me for the last few weeks and I need someone to
>either tell me I am thinking the right things or point me in a new
>direction.  I apologize for being so long.
>1.  For the past 2-3 weeks I have been having a REALLY hard time getting my
>a** out of bed before 8am.  I literally can't wake up.  I sleep through
>alarms, I sleep through my husband getting up in the morning, I just sleep
>like log.  (I used to be a light sleeper).   Luckily I work for a company
>that allows me either to work from home or start my day at 9:30am that it
>doesn't affect my job.
>2.  When I do wake up 8/10 times my bg is between 250-350, mostly hovering
>at 300.  The other two times it is more around 120-150.  The past few nights
>I have woken up around 3-4 with those bgs, treated and woke up with normal
>numbers.  However both nights I was up a little later and noticed lows
>before bed.  (44-65)
>3.  I have tried to test my nighttime basals and one of three things
>happens.  (1) the test comes out fine, everything stays stable (checking
>every 2-3 hours, low protein, low fat dinner 5 hours before bedtime), (2) I
>test before going to bed and sleep through all the alarms to wake up and
>check, or (3) I don't have a good bg before going to bed and ax the test.
>4.  In addition I have stopped losing weight on my diet.  I have been pretty
>close to it and it doesn't seem to be working.  I think I may actually be
>putting weight on.
>5.  The skin on my fingers is incredibly dry and flaky.  Usually this isn't
>* My observation is that it must by my thyroid acting up again.  However
>this scares me.  In the past 5 years I have had my synthroid dose upped and
>am now taking 175mg (Lavender Colored).  That is up from the 100mg and 125mg
>(yellow/blue), just last year.  Is this normal to suddenly need a lot more
>synthroid then I used to?  I have been taking doses for about 12 years now.
>(Age 11).  The other idea is that I am bouncing during the night and that
>the highs are rebounds.  However wouldn't basal testing have affected it?
>Both nights I didn't snack at bedtime and dinner was at 7pm.
>Let me know if you think it could be something else.  I have a doctors
>appointment on the 24th and will be on vacation from the 13-20th.
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml